It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I know what you mean juicy. I was in the derms office, he told me all that was left was accutane, he brought in his nurse as a witness and they handed me a booklet on the side effects and risk of accutane, I had to sign about five sheets of paper saying I agree to the side effects and I have read and been notified of the potential risk. I have never had anything like that happen to me at any doctors apt for any medication it scared me to death. Then I had to take a pregancy test, and sign a paper saying I new the risk on an unborn fetus and would use two forms of BC while on accutane. Then I was told to come back in a month for another pregancy test, I left the office and I totally freaked out and didn't go back for my second pregancy test and never got my prescribtion. Taking the medicine is a long road, and your face will be alot worse before it gets better, that scares me. It also scares me that I might go through 3-6 months of this and it might not work!! There are no gaurantees! I wish I wasn't so afraid of it, but I am.
JuiciCouture, thanks for your comments.
I definitely hear ya on the whole "Get's worse before it get's better" statement. I'm so tired of hearing that. But hopefully my derm is right this time. I had mild back acne and that has been cleared up due to doxy, so hopefully that's a sign of things to come for my face.
Sorry about the retina-A. I've never used it, but I have learned my lesson from using products that over dry the skin. I finally stopped using benzoyl peroxide all over my face and noticed a huge difference in my skin tone. I think it's why I was able to contain the breakouts to the bottom half of my face.

Now, I think my biggest problem is worrying about my face too much. I'm always in the mirror disecting my face. This causes me to pick at my blemishes which just make the problem worse. Also I experiment with too many products, which dried out my face. I have to learn to just stick with a simple regimen like you, and let the doxy do its work. I think I'll just gently wash, spot treat with aloe, and moisturize. But one question, what do you do with the bumps that form a head? Do you just leave them pop on their own, or do it yourself. It's just so frustrating going out in public with these on my face.
As far as accutane goes, my derm said this would be an option if nothing else worked. But hopefully I never get to that point.
llynch-
Youre welcome! I wouldnt mind hearing that phrase if it actually happened for me. Haha- But so far, Ive experienced..Worse.. then it calmed down to...basically what I had before it got worse..which to me, is not better.
When they do come to a head..I will admit, I pop them myself. Retin-A Micro is beneficial in the way that it makes the life cycle of a zit MUCH faster. So the cyst I had on my chin..came to a head in about 3 days- I popped it, and its now a red slightly raised area..that should go down to a red mark and then torture me from there on in. But as far as it being a big, cysty bump..It isnt. Thats the worst part of cystic acne..besides that it hurts and scars.... It is impossible to cover with make up. Because the bump is so big that you can see it with make up on. Its like a flesh colored bump as opposed to a red bump. Wow..what a difference! Ya know? Regular acne is much easier to cover, and it isnt so huge.
Yeah, Keep your skincare simple right now. The thing about Doxy.. It cleared my chest (Which wasnt broken out, but it was DULL..and it looks bright and nice right now..which is weird. it was a noticeable change..I would get tiny little red dots sometimes but I didnt break out on my chest. Its now glowing. My back..Same thing.. Id get a couple here or there...Now theres nothing on my back. But those werent my problem areas...So im like.. CMON!)
Right now, though- My face is eh. The red marks I have are the worst part of it at this point in time. I do have some bumps and stuff- but if I took the red marks away, those bumps would mean nothing to me. With the red marks, it looks like my face is full of acne. And its not.
I dont want to be on antibiotics very long. Doxy makes me SO nautious. And your acne will more than likely return as soon as you stop taking it. Which is SO pointless to me. Accutane seems to be the only option for me, as far as IM concerned. My derm wants to put me through the ringer first.
Would you do accutane?
GirlyGal- Youre welcome!! I know- it's very confusing and alot to handle. Its a huge decision and I'm still not 100% clear on what to do. I'm SO afraid to have a bad initial breakout- but i'm also afraid of breaking out in general. At least with Accutane- yea you break out bad- but theres an end in sight-basically, ya know?
But- I just dont want to go through all this, pay all the money, potentially risk my health- and then have my acne come back 6 months later ya know?





All times are GMT -7. The time now is 04:37 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!